# SDR C2XA99BT007

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgeu
- Part number: 355022002
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL MESSAGE IN FLIGHT.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT (LGEU) IAW EMB145 MM 32-32-01.  OPS CHECK GOOD.  THIS WAS AN AIR RETURN.  (M)
